# SDR AWXA0001911

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Dented
- Location: Sta623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Found Stringer 16L at Sta 623 to have dent C: Removed damaged stringer section and installed repair IAW SRM 530-00-03 Fig 201
